everyone is different..........try some garlic.........let me know if you try it and if it works or not.........christina
can't take any garlic, kills my esphogus
I'm sorry to hear you're having a hard time. My last day of Methadone was 5/8/08 and I'm still having problems. Everyone I talk to says it's the hardest drug to come off of and it takes the longest. I am still very fatigue, and sleep alot. My stomach is still upset and hurts, and my head and body still hurt. My brain feels like it's in a fog. Everyday that goes by I feel alittle better. I know it's hard, but just stick to it. We're here for you.
my last pill was may 31, just over a week ago i fear that this may take months!!!!! i did sleep around the clock the 1st 4 days of taking Clondine and now hardly any sleep. i seem to get stronger each day, but the excessive sweating drove me crazy while taking-that's why i wanted to stop and i still have it--hate it. have absolutely no desire for methadone-would never touch again-never had any cravings